# SDR HALA20250728233

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N780HA
- Make and model: Boeing 787-9
- Aircraft serial: 66428
- Aircraft time: 4,783 hours, 876 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Card
- Condition: Faulted
- Location: Anti-Ice Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - STATUS MESSAGE WING ANTI ICE ZONE. REMOVED AND REPLACED WING ICE PROTECTION CONTROLLER CARD 3 IAW AMM 30-11-03-00A-520A-A AND 30-11-03-00A-720A-A.  OPS TEST PASSED.  A/C OK TO CONTINUE SERVICE.
